# SDR CALA2025092609287

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 59,391 hours, 36,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY TEST,  EPSU BATTERY FWD LEFT SHOWS, TRIED 4 TIMES, NO HELP,  REPLACED BATTERY ON UNIT EPSU FWD LT ( FIN 10WL ). REMOVAL & INSTALL OF THE BATTERY OF EMERGENCY POWER SUPPLY UNIT (EPSU) IAW TASK 33-51-38,  OPS TEST OF THE EMERGENCY LIGHTS IAW TASK 33-51-00-710-006-A. TEST OK.
